# SDR SWAA2013021112554

- Difficulty date: February 5, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 5940663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR LEFT SIDE CUSP WEB CRACKED AT FS 676 LBL 46.  CUT OUT DAMAGE DIM 4.5"X8" AND FAB REPAIR USING P/N 7075T6 .020" PO 90015962 DIM 4.5"X 8" (FILLER) DOUBLER USING 7075T6.032" PO 90014133 DIM 6.5" X 12", ALODINED + PRIMED P
